# SDR YENA2024041500516

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 6,890 hours, 1,012 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: UNKNOWN
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'TASK CARD NO. A320-28-00-710-803-A OPS CHECK OF ACT TRANSFER PUMP GFI (122QH) CONTACTOR ACT PUMP SUPPLY FAILED; REMOVED AND REPLACED CONTACTOR ACT PUMP SUPPLY (122QH) IAW ESPM 20-46-50. OPS CHECK GOOD IAW AMM 28-18-00.'
